# SDR UIEA2012112100532

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 59,512 hours, 10,262 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Trans Panel
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND LIGHTNING STRIKE DAMAGE TO THE NR 3 ENGINE RT THRUST REVERSER TRANSLATING COWL,    REPAIRED  IAW CMM 78-32-31, REPAIR 023.
